Bounding-surface plasticity for non-linear analysis of space structures

Al-Bermani F.G.A., Zhu K. and Kitipornchai S. (1995) Bounding-surface plasticity for non-linear analysis of space structures. International Journal for Numerical Methods in Engineering, 38 5: 797-808.

Author Al-Bermani F.G.A.
Zhu K.
Kitipornchai S.
Title Bounding-surface plasticity for non-linear analysis of space structures
Journal name International Journal for Numerical Methods in Engineering   Check publisher's open access policy
ISSN 0029-5981
Publication date 1995-01-01
Sub-type Article (original research)
Volume 38
Issue 5
Start page 797
End page 808
Total pages 12
Publisher John Wiley & Sons Ltd
Subject 2201 Applied Ethics
2206 Computational Mechanics
2604 Applied Mathematics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 16:11:25 EST by System User